RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Andriyan, Silva Mikhailovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:257
Abstract pages:731
Full texts:195
References:80
Associate professor
Candidate of physico-mathematical sciences (2005)
Speciality: 01.01.03 (Mathematical physics)
Keywords: 95/5000 Integral'nyye uravneniya, monotonnost' resheniya, nelineynost', faktorizatsiya, uravneniye Ambartsumyana Integral equations, monotone solution, non-linearity, factorization, Ambartsumyan equation.
UDC: 519.6:537.84

Subject:

Linear and nonlinear integral equations

   
Main publications:
  1. A. Kh. Khachatryan, S. M. Andriyan, “O skachke skorosti razrezhennogo gaza v ramkakh linearizovannoi BGK modeli uravneniya Boltsmana”, Matem. modelirovanie, 16:2 (2004), 31-42
  2. S. M. Andriyan, A. Kh. Khachatryan, “Ob odnoi zadache fizicheskoi kinetiki”, Zh. vychisl. matem. i matem. fiz., 45:11 (2005), 261-69

http://www.mathnet.ru/eng/person31301
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/735644

Publications in Math-Net.Ru
2018
1. Kh. A. Khachatryan, S. M. Andriyan, A. A. Sisakyan, “On the solvability of a class of boundary value problems for systems of the integral equations with power nonlinearity on the whole axis”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, 2,  54–73  mathnet
2. S. M. Andriyan, A. K. Kroyan, Kh. A. Khachatryan, “On solvability of class of nonlinear integral equations in $p$-adic string theory”, Ufimsk. Mat. Zh., 10:4 (2018),  12–23  mathnet; Ufa Math. J., 10:4 (2018), 12–23  isi
2005
3. S. M. Andriyan, A. Kh. Khachatryan, “On one problem in physical kinetics”, Zh. Vychisl. Mat. Mat. Fiz., 45:11 (2005),  2061–2069  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:11 (2005), 1982–1989
2004
4. A. Kh. Khachatryan, S. M. Andriyan, “On a rarefied gas velocity shock in the linearized BGK model of Boltzmann equation”, Matem. Mod., 16:2 (2004),  31–42  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019